# SDR USAA2013050900007

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 33,666 hours, 22,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLIGHT ATTENDANTS FLASHLIGHT AT FLIGHT ATTENDANT FORWARD JUMPSEAT IS WEAK - NEEDS REPLACEMENT.  MAINTENANCE REPLACED BATTERY PACK AT FORWARD FLIGHT ATTENDANT OUTBOARD POSITION WITH SERVICEABLE UNIT.  FLASHLIGHT OPS CHECK OK.  OK FOR SERVICE.
